# SDR O9IA201804190001

- Difficulty date: April 19, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 10,508 hours, 10,263 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: HYLZ503361
- Condition: Damaged
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTED AN FAINT ELECTRICAL SMOKE ODOR.  DETECTED IN THE CABIN AS WELL.  TURNED BACK TO BASE.  THE CREW IN THE BACK TRACED THE ODOR TO THE OVERHEAD PANEL THAT HOUSES THE AUTO TEMP SENSOR.  THE PILOT THEN TURNED OFF THE AUTO TEMP MODE AND SELECTED MANUAL.  IN JUST A FEW MINUTES THE SMOKE ODOR WAS GONE.  ON LANDING, MAINTENANCE CHECKED OUT THE PLANE AND FOUND THE CIRCUIT BOARD AND FAN FOR THE TEMP SENSOR TO BE THE CAUSE OF THE ELECTRICAL SMOKE ODOR.  PART WAS REMOVED AND AUTO TEMP SYSTEM WAS PUT ON AN MEL.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED SERVICE.
